BibTeX record journals/cmam/HouHX18

download as .bib file

@article{DBLP:journals/cmam/HouHX18,
  author    = {Dianming Hou and
               Mohammad Tanzil Hasan and
               Chuanju Xu},
  title     = {M{\"{u}}ntz Spectral Methods for the Time-Fractional Diffusion
               Equation},
  journal   = {Comput. Meth. in Appl. Math.},
  volume    = {18},
  number    = {1},
  pages     = {43--62},
  year      = {2018},
  url       = {https://doi.org/10.1515/cmam-2017-0027},
  doi       = {10.1515/cmam-2017-0027},
  timestamp = {Thu, 25 Jan 2018 14:03:15 +0100},
  biburl    = {https://dblp.org/rec/journals/cmam/HouHX18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics